RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Communications de la Société mathématique de Kharkow:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Communications de la Société mathématique de Kharkow. 2-ée série, 1918, Volume 16, Issue 1-2, Pages 10–38 (Mi khmo2)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur la valeur moyenne du nombre des classes des formes pro-prement primitives du déterminant négatif

M. J. Winogradov


Full text: PDF file (20538 kB)

Citation: M. J. Winogradov, “Sur la valeur moyenne du nombre des classes des formes pro-prement primitives du déterminant négatif”, Communications de la Société mathématique de Kharkow. 2-ée série, 16:1-2 (1918), 10–38

Citation in format AMSBIB
\Bibitem{Vin18}
\by M.~J.~Winogradov
\paper Sur la valeur moyenne du nombre des classes des formes pro-prement primitives du d\'eterminant n\'egatif
\jour Communications de la Soci\'et\'e math\'ematique de Kharkow. 2-\'ee s\'erie
\yr 1918
\vol 16
\issue 1-2
\pages 10--38
\mathnet{http://mi.mathnet.ru/khmo2}


Linking options:
  • http://mi.mathnet.ru/eng/khmo2
  • http://mi.mathnet.ru/eng/khmo/v16/i1/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Takhtadzhyan, “Etyudy o rezolvente”, UMN, 75:1(451) (2020), 155–194  mathnet  crossref
  • Communications de la Société mathématique de Kharkow
    Number of views:
    This page:114
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020